# SDR DALA2020040202129

- Difficulty date: March 31, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 78,967 hours, 14,455 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Broken
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE INDICATOR LIGHT INOPERATIVE. FOUND SLIDE ARMED LIGHT ASSEMBLY BROKE AT DOOR L2. REPLACED SAME. SYSTEM OPERATION IS NORMAL.
